Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Took lasix for water retention. Have bladder cramp and got reddish yellow colored substance in urine

Took 40mg of lasix for water retention and then had a glass of whiskey. could not pee for 5 hours despite drinking water. i had a bladder cramp . then i peed. the next morning i had a little blood while urinating in the morning. and the next morning, no blood in urine but a reddish yellow when wiping after urinating female age 24
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
40 mg of lasix should be able to cause lot of urination, unless you have an organic obstruction (obstruction in urinary tract) or renal failure. Blood in urine could be due to urinary tract infection or due to stone. Possibility of stone is more likely as you were unable to pass urine after lasix.I would suggest you to consult a physician who will be able to evaluate you for your symptoms.
You need, plain x ray abdomen, ultrasound abdomen and urine examination.
Hope this answers your question.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor